| Catalog Number |
140.752 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
07/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that 2 months after dental implant was installed in intraoral region 4#, its non-osseointegration was observed.In addition, 30ncm of primary stability was achieved and the patient presented bone type iii.